# SDR 2011FA0000750

- Difficulty date: November 8, 2011
- Submitted: November 17, 2011
- Operation: General aviation
- Aircraft: N5095V
- Make and model: Cessna 172RG
- Aircraft serial: 172RG0445
- Aircraft time: 8,115 hours
- Engine: Lyc O360F1A6
- Engine time: 6,151 hours
- Propeller: Mcauly B2D34C220
- System (JASC): 3233 · Landing Gear Actuator
- Part: Shaft
- Part number: 24411001
- Condition: Broken
- Location: Mlg Actuator
- Part time: 8,115 hours
- Component: Actuator
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT MAIN GEAR WAS DOWN BUT NOT LOCKED.  PILOT PERFORMED GEAR UP LANDING.  ON INSPECTION, THE RT PIVOT ASSY WAS PROTRUDING APPROX .5" OUT OF ACTUATOR.  AFTER RAISING ACFT ON JACKS,  HYD APPEARED TO BE WORKING PROPERLY AND POWER PACK WAS FULL OF FLUID.  REMOVED RT ACTUATOR AND PIVOT ASSY.  SHAFT WAS FOUND TO BE BROKEN IN 2 PIECES
